# SDR ASAA2015121614297

- Difficulty date: December 16, 2015
- Submitted: December 19, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 21,462 hours, 6,488 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  RAN QRH PROCEDURE, STILL DOES NOT WORK.  ACFT GROUNDED.  UNABLE TO DUPLICATE, VERIFY WITH A/C POWERUP.  SATCOM PROMPT IN VIEW AND OPS NORMAL REF 23-15-00.
